PANADOL ACTIFAST 20 TABLET

12.90 درهم

Description Panadol Acti Fast is a pain reliever which is absorbed twice as fast as regular paracetamol. It is effective for the relief of fever and the treatment from mild to moderate pain including headache, migraine, rheumatic and muscular pain, period pain, pain of osteoarthritis,tootache, pain following dental procedure/ toothe ... المزيد عند جينت اونلاين

اشتريه من جينت اونلاين

تفاصيل المنتج

  • أفضل سعر لـ PANADOL ACTIFAST 20 TABLET من جينت اونلاين فى الإمارات هو 12.90 درهم
  • طرق الدفع المتاحة هى
    دفع عند الاستلامبطاقة ائتمانية
  • تكلفة التوصيل هى 0-15 درهم, والتوصيل فى خلال 2-3 أيام
  • تباع المنتجات المماثلة لـ PANADOL ACTIFAST 20 TABLET فى جينت اونلاين مع اسعار تبدأ من 18.50 درهم
  • أول ظهور لهذا المنتج كان فى مايو 15, 2016

وصف جينت اونلاين

Description
Panadol Acti Fast is a pain reliever which is absorbed twice as fast as regular paracetamol. It is effective for the relief of fever and the treatment from mild to moderate pain including headache, migraine, rheumatic and muscular pain, period pain, pain of osteoarthritis,tootache, pain following dental procedure/ toothe extraction and pain after vaccination.   DOSAGE Adults and Children aged 12 years old and over: Take 2 tablets up to four times daily. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.  Do not give children under 12 years of age. Do not use with other products containing paracetamol.

تقييمات PANADOL ACTIFAST 20 TABLET

  • لا يوجد تقييمات لهذا المُنتج.

منتجات مماثلة

منتجمتجرسعرطرق الدفعمدة التوصيلرسوم الشحن والتوصيل

متجر: جينت اونلاين

سعر: 18.50 درهمطرق الدفع:
دفع عند الاستلامبطاقة ائتمانية
مدة التوصيل: 2-3 أيام رسوم التوصيل: 0-15 درهم اشتريه